# SDR 06FDEA0178

- Difficulty date: January 13, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 47,611 hours, 11,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS: AFTER LANDING IN NARITA, THE MECHANIC AND THE NEW BOARDING OUTBOUND CREW REPORTED A HOLE IN THE LEADING EDGE OF THE LEFT SLAT OUTBOARD OF NUMBER ONE ENGINE.  THE AIRPLANE FLEW AND FELT FINE ON A HAND FLOWN APPROACH TO 34L.  PANEL MISSING ON OUTBOARD NR 1 ENGINE.  REPAIRED AND 3 LEFT SLAT BY DOUBLER REPAIR PER SRM 57-00-01.  INSTALLED MISSING PANEL 438EL ON NR 1 ENGINE.  INSPECT AND OPS CHECK PER MM.
